Skip to content
SUQQ
Bottled Aspirin 325mg 100 Count Bottle (Pack of 1)
1 / 7 Hover to zoom

GeriCare

Bottled Aspirin 325mg 100 Count Bottle (Pack of 1)

SKU: ZBA17253716A7FD4E6626Z

4.8(11)
363+ sold
AED 67.92

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Thu, Oct 1

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

Ingredients: Aspirin REGULAR STRENGTH 325mg ASPIRIN [NSAID]: The GeriCare aspirins offer 325mg of pure aspirin per tablet which is the optimal amount for everyday aches and pains. Just the recommended, regular-strength dose any adult or teenager can fully benefit from. [NSAID - nonsteroidal anti-inflammatory drug. Compare to the active ingredient of Bayer Aspirin.] PURE, UNCOATED ASPIRINS FOR FASTER ABSORPTION: Completely free of synthetic coating, flavorings, dyes or other fillers [we just use corn starch as a binder], our uncoated aspirin tablets make a safe choice for anyone, especially those who prefer a purer painkiller. Plus, non-coated aspirins are faster and easier absorbed than the coated ones for that immediate pain relief you long for. EXTREMELY VERSATILE & EFFECTIVE FOR FEVER, PAINS & ACHES: Our aspirins for adults and kids aged 12+, work wonders on reducing fever and fighting the symptoms of common cold. They also offer temporary relief from headache, toothache, muscle pain, arthritis and period cramps while they can also provide great anti-inflammatory care for an array of conditions. 100 & 1000 COUNT ASPIRIN BOTTLE TO LAST A LONG, LONG TIME: Our regular strength aspirins come in 2 bulk choices: bottle of 100 and bottle of 1000, so you may rest assured that you will not run out of aspirin pills anytime soon. Ideal for the whole family to use. DOSE: Take 1-2 tablets every 4 hours while symptoms last. Do not take more than 12 tablets in 24 hours, unless directed by a doctor. WITH GERICARE’S SEAL OF EXCELLENCE: With 30 years of experience in creating the highest quality supplements and medical supplies that can make a true difference in your life, you have every good reason to trust GeriCare for your wellbeing. Our expert team of health professionals is always at your disposal for any questions you may have!

Frequently bought together

Bottled Aspirin 325mg 100 Count Bottle (Pack of 1)

AED 67.92

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 210.11

More from GeriCare

Similar items

You May Also Like

AED 67.92